# SDR DL73S050566

- Difficulty date: September 26, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N244WA
- Make and model: Boeing 737247
- Aircraft serial: 23518
- Aircraft time: 51,109 hours, 37,910 cycles
- Engine: Pwa JT8D15A
- Engine time: 45,346 hours, 32,273 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D15AHK
- Part serial: 717141
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 45,346 hours, 32,273 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

MOMENTS AFTER ADDING T/O POWER HEARD A LOUD BOOM FROM RT SIDE OF A/C.  ABORTED T/O APPROX 20 KTS.  PAX REPORTED ORANGE FLAME FROM NR 2 ENG EXHAUST.  SHUTDOWN NR 2 ENG AFTER CLEAR OF RUNWAY.  NO ABNORMAL ENG INDICATIONS, NO FIRE INDICATION.  INSP NR 2 INTAKE AND EXHAUST ON GATE ARRIVAL FOUND PIECES OF PLASTIC SHIPPING WRAP ON STATOR BLADES AND IN EXHAUST.  PERFORMED BOROSCOPE INSP PER M/M CHAP 71.  NO DEFECTS NOTED.  RAN ENGINE TO T/O POWER PER PFHB ALL INDICATIONS AND OP CKS NORMAL.  ACFT RTS.
